American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.78) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 117 found      Go to page: 1 2 3 4

[1] R. B. Sher. Tame polyhedra in wild cells and spheres . Proc. Amer. Math. Soc. 30 (1971) 169-174. MR 0281178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] O. L. Costich, P. H. Doyle and D. E. Galewski. A characterisation of punctured open $3$-cells . Proc. Amer. Math. Soc. 28 (1971) 295-298. MR 0271919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] David B. Gauld. The canonical Schoenflies theorem . Proc. Amer. Math. Soc. 27 (1971) 603-612. MR 0279786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] James W. Cannon. $\sp{\ast} $-taming sets for crumpled cubes. II. Horizontal sections in closed sets . Trans. Amer. Math. Soc. 161 (1971) 441-446. MR 0282354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] James W. Cannon. $\sp{\ast} $-taming sets for crumpled cubes. III. Horizontal sections in $2$-spheres . Trans. Amer. Math. Soc. 161 (1971) 447-456. MR 0282355.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] James W. Cannon. $\sp{\ast} $-taming sets for crumpled cubes. I. Basic properties . Trans. Amer. Math. Soc. 161 (1971) 429-440. MR 0282353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] William S. Boyd. Repairing embeddings of $3$-cells with monotone maps of $E\sp{3}$ . Trans. Amer. Math. Soc. 161 (1971) 123-144. MR 0282352.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Richard J. Tondra. Engulfing continua in an $n$-cell . Trans. Amer. Math. Soc. 158 (1971) 465-479. MR 0279788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Leslie C. Glaser. Euclidean $(q+r)$-space modulo an $r$-plane of collapsible $p$-complexes . Trans. Amer. Math. Soc. 157 (1971) 261-278. MR 0276943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Harvey Rosen. Almost locally tame $2$-manifolds in a $3$-manifold . Trans. Amer. Math. Soc. 156 (1971) 59-71. MR 0275401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. P. Neuzil. Spheroidal decompostions of $E\sp{4}$ . Trans. Amer. Math. Soc. 155 (1971) 35-64. MR 0273587.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Charles L. Seebeck. Tame arcs on wild cells . Proc. Amer. Math. Soc. 29 (1971) 197-201. MR 0281177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] L. D. Loveland. A $2$-sphere of vetical order $5$ bounds a $3$-cell . Proc. Amer. Math. Soc. 26 (1970) 674-678. MR 0268871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Leonard R. Rubin. Recognizing certain factors of $E\sp{4}$ . Proc. Amer. Math. Soc. 26 (1970) 199-200. MR 0266180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. B. Sher. Determining the cellularity of a $i$-complex by properties of its arcs. . Proc. Amer. Math. Soc. 26 (1970) 491-498. MR 0270353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Carl D. Sikkema. A duality between spheres and spheres with arcs . Proc. Amer. Math. Soc. 25 (1970) 781-785. MR 0259877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] D. A. Moran. Approximating residual sets by strongly residual sets . Proc. Amer. Math. Soc. 25 (1970) 752-754. MR 0263053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J. W. Cannon and S. G. Wayment. An imbedding problem . Proc. Amer. Math. Soc. 25 (1970) 566-570. MR 0259875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] David Gillman. A five sphere decomposition of $E\sp{2n-1}$ . Proc. Amer. Math. Soc. 24 (1970) 747-753. MR 0257998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] William L. Voxman. On the shrinkability of decompositions of $3$-manifolds . Trans. Amer. Math. Soc. 150 (1970) 27-39. MR 0261577.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] E. H. Anderson. An alternative proof that Bing's dogbone space is not topologically $E\sp{3}$ . Trans. Amer. Math. Soc. 150 (1970) 589-609. MR 0282351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] C. D. Feustel. Some applications of Waldhausen's results on irreducible surfaces . Trans. Amer. Math. Soc. 149 (1970) 575-583. MR 0261575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] R. H. Bing. Extending monotone decompositions of 3-manifolds . Trans. Amer. Math. Soc. 149 (1970) 351-369. MR 0263051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] John L. Bailey. A class of decompositions of $E\sp{n}$ which are factors of $E\sp{n+1}$ . Trans. Amer. Math. Soc. 148 (1970) 561-575. MR 0264637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J. W. Cannon. Characterization of taming sets on $2$-spheres . Trans. Amer. Math. Soc. 147 (1970) 289-299. MR 0257996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] F. M. Lister. Tame boundary sets of crumpled cubes in $E\sp{3}$ . Proc. Amer. Math. Soc. 25 (1970) 377-378. MR 0257999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] L. D. Loveland. Tameness implied by extending a homeomorphism to a point . Proc. Amer. Math. Soc. 23 (1969) 287-293. MR 0250282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Robert J. Daverman. A new proof for the Hosay-Lininger theorem about crumpled cubes . Proc. Amer. Math. Soc. 23 (1969) 52-54. MR 0246274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] J. L. Bryant. On embeddings of compacta in Euclidean space . Proc. Amer. Math. Soc. 23 (1969) 46-51. MR 0244973.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] C. E. Burgess and J. W. Cannon. Tame subsets of spheres in $E\sp{3}$ . Proc. Amer. Math. Soc. 22 (1969) 395-401. MR 0242135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 117 found      Go to page: 1 2 3 4